# SDR AALA20110805TUL01

- Difficulty date: August 5, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SEAT TRACK CORRODED BEYOND LIMITS AT STATIONS 215 TO 218.  INSTALLED NEW SEAT TRACK NUMBER 6 STATIONS 215 TO 265 AND SPLICE AT STATION 265 PER SRM 53-05-00 FIGURE 4F.
